# SDR DALA2017090806733

- Difficulty date: September 6, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 74,134 hours, 20,461 cycles
- System (JASC): 5200 · Doors
- Part: Structure
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMED HANDLE INOPERATIVE ADJUSTED THE TRIM ON DOOR.  ALL CHECKED OK IAW AMM 52-11-02.
